American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A21) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Miguel Ferrero and Michael M. Parmenter. A note on Jacobson rings and polynomial rings . Proc. Amer. Math. Soc. 105 (1989) 281-286. MR 929416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Barbara Cortzen and Lance W. Small. Finite extensions of rings . Proc. Amer. Math. Soc. 103 (1988) 1058-1062. MR 954983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Manfred Dugas. On the Jacobson radical of some endomorphism rings . Proc. Amer. Math. Soc. 102 (1988) 823-826. MR 934850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. Cohen and S. Montgomery. Addendum to: ``Group-graded rings, smash products, and group actions'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 282} (1984), no.\ 1, 237--258; MR0728711 (85i:16002)] . Trans. Amer. Math. Soc. 300 (1987) 810-811. MR 876480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Erazm J. Behr. Jacobson radical of filtered algebras . Proc. Amer. Math. Soc. 98 (1986) 545-546. MR 861746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] P. Grzeszczuk. On $G$-systems and $G$-graded rings . Proc. Amer. Math. Soc. 95 (1985) 348-352. MR 806068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michel Van den Bergh. On a theorem of Cohen and Montgomery . Proc. Amer. Math. Soc. 94 (1985) 562-564. MR 792260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. K. Nicholson and J. F. Watters. The strongly prime radical . Proc. Amer. Math. Soc. 76 (1979) 235-240. MR 537080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] F. J. Flanigan. Radical embedding, genus, and toroidal derivations of nilpotent associative algebras. Bull. Amer. Math. Soc. 80 (1974) 986-990. MR 0369410.
Abstract, references, and article information   
View Article: PDF

[10] Patrick N. Stewart. Strict radical classes of associative rings . Proc. Amer. Math. Soc. 39 (1973) 273-278. MR 0313296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Augusto H. Ortiz. On the structure of semiprime rings . Proc. Amer. Math. Soc. 38 (1973) 22-26. MR 0313292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] F. J. Flanigan. Radical behavior and the Wedderburn family. Bull. Amer. Math. Soc. 79 (1973) 66-70. MR 0306247.
Abstract, references, and article information   
View Article: PDF

[13] R. F. Rossa. More properties inherited by the lower radical . Proc. Amer. Math. Soc. 33 (1972) 247-249. MR 0296117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1